Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 158145, 9 pages
http://dx.doi.org/10.1155/2015/158145
Research Article

A Subordination Principle on Wright Functions and Regularized Resolvent Families

Departamento de Matemáticas, Instituto Universitario de Matemáticas y Aplicaciones, Universidad de Zaragoza, 50009 Zaragoza, Spain

Received 11 December 2014; Accepted 20 February 2015

Academic Editor: Gestur Ólafsson

Copyright © 2015 Luciano Abadias and Pedro J. Miana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luciano Abadias and Pedro J. Miana, “A Subordination Principle on Wright Functions and Regularized Resolvent Families,” Journal of Function Spaces, vol. 2015, Article ID 158145, 9 pages, 2015. https://doi.org/10.1155/2015/158145.